# SDR AALA20071305

- Difficulty date: July 14, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 28D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
